# SDR DALA2024080707849

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 92,060 hours, 41,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Misaligned
- Location: Rt Aft Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3242 DISC: @ FL340 DOOR R AFT EMER EXIT DECLARED EMERGENCY. ALL PRESSURE INDICATIONS WERE SHOWING NORMAL THROUGHOUT EVENT. C/A: PERFORMED TSM 52-21-00-810-804-A FOUND COVER FLAP MISALIGNED. REALIGNED AND TESTED SEVERAL TIMES. NO FURTHER DEFECTS NOTED REF A320 AMM 52-21. (LP: 6200298)
